# SDR CA990223018

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Glow Plug
- Part number: AGF26
- Condition: Missing
- Location: Engine
- Part time: 255 hours
- Component: Champion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION, THE ELEMENT WAS FOUND MISSING ON THE LEFT HAND GLOW PLUG.  THE ENGINE WAS INSPECTED FOR DAMAGE.   A NEW GLOW PLUG WAS INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
